# SDR AALA202407310377

- Difficulty date: July 28, 2024
- Submitted: July 31, 2024
- Operation: Air carrier
- Aircraft: N8027D
- Make and model: Airbus A319-115
- Aircraft serial: 6437
- Aircraft time: 26,597 hours, 12,290 cycles
- System (JASC): 4920 · APU Core Engine
- Part: Apu
- Part number: 38007081
- Part serial: P6388
- Condition: Contaminated
- Location: Zone 100
- Part time: 24,312 hours, 9,953 cycles
- Stage of operation: DE
- How discovered: O
- Nature of condition: C, B
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED: FLIGHT ATTENDANT REPORTS SMOKY ODOR IN AFT CABIN DURING DESCENT. MAINTENANCE CLEANED APU OIL COOLING FAN DUCTING AND THE APU INTAKE PER TASK CARD 26T31049006.
